# SDR SWIA202053752

- Difficulty date: September 21, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND STRUCTURE FORWARD PULL IN LEVER FITTING STOP CHAFED, MARKED.  C-CHECK RO 10/29/2020.  BLENDED OUT CHAFE, NDT'ED REPAIR, EVALUATED-OUT OF LIMITS.   REMOVED AND REPLACED WITH NEW DROP DOWN DOOR STOP, REF CRJ200 SRM.
